Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 123, NWS Cleveland, OH

September 10, 2011Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Sep 10, 2011, 5:05 PM EDT for Trumbull County, Ohio. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2011, 5:05 PM EDT (21:05 UTC)
Expired
Sep 12, 2011, 2:20 AM EDT
In force
33 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 12.31 ft at Sep 11, 2011, 5:00 AM EDT.

actionminormoderate51009/1009/1109/1209/13
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WGUS41 KCLE 102105
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
505 PM EDT SAT SEP 10 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-110505-
/O.NEW.KCLE.FL.W.0123.110910T2105Z-110911T1009Z/
/PHAO1.1.ER.110910T2023Z.110910T2100Z.110911T0409Z.UU/
505 PM EDT SAT SEP 10 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAGLE CREEK AT PHALANX STATION
* FROM THIS AFTERNOON UNTIL SUNDAY MORNING
* AT  5:00 PM SATURDAY THE STAGE WAS...9.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* THE RIVER WILL CREAST AROUND 9.8 FEET THIS EVENING AND THEN 
  FALL TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 10.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 

$$
5 follow-up statements
975 
WGUS81 KCLE 110241
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1041 PM EDT SAT SEP 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-111041-
/O.EXT.KCLE.FL.W.0123.000000T0000Z-110911T2229Z/
/PHAO1.1.ER.110910T2023Z.110911T0400Z.110911T1629Z.UU/
1041 PM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT 10:00 PM SATURDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 11.0 FEET...FLOODING BEGINS ON BRACEVILLE-ROBINSON ROAD. 
  PORTIONS OF BARCLEY MESSERLY ROAD SOUTH OF EAGLE CREEK ROAD WILL BE
  IMPASSABLE. 



$$
660 
WGUS81 KCLE 111023
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
623 AM EDT SUN SEP 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-111823-
/O.EXT.KCLE.FL.W.0123.000000T0000Z-110912T0257Z/
/PHAO1.1.ER.110910T2023Z.110911T0945Z.110911T2057Z.UU/
623 AM EDT SUN SEP 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  6:00 AM SUNDAY THE STAGE WAS 12.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 12.0 FEET...SEVERAL HOMES WILL BECOME THREATENED WITH 
  EVACUATIONS POSSIBLE IN THE TOWN OF BRACEVILLE. EAGLE CREEK...
  MCCONNELL EAST...AND BRACEVILLE-ROBINSON ROADS WILL BE IMPASSABLE. 

$$
057 
WGUS81 KCLE 111832
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
232 PM EDT SUN SEP 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-120232-
/O.EXT.KCLE.FL.W.0123.000000T0000Z-110912T0500Z/
/PHAO1.1.ER.110910T2023Z.110911T0945Z.110911T2300Z.UU/
232 PM EDT SUN SEP 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  2:00 PM SUNDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY.
* AT 12.0 FEET...SEVERAL HOMES WILL BECOME THREATENED WITH 
  EVACUATIONS POSSIBLE IN THE TOWN OF BRACEVILLE. EAGLE CREEK...
  MCCONNELL EAST...AND BRACEVILLE-ROBINSON ROADS WILL BE IMPASSABLE. 
* AT 11.0 FEET...FLOODING BEGINS ON BRACEVILLE-ROBINSON ROAD. 
  PORTIONS OF BARCLEY MESSERLY ROAD SOUTH OF EAGLE CREEK ROAD WILL BE
  IMPASSABLE. SOME HOMES WILL BE THREATENED. 
* AT 10.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 
* AT 9.0 FEET...BANKFULL STAGE.  FLOODING THREATENS BARCLEY MESSERLY 
  ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. 


$$
627 
WGUS81 KCLE 120029
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
829 PM EDT SUN SEP 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-120628-
/O.EXT.KCLE.FL.W.0123.000000T0000Z-110912T0628Z/
/PHAO1.1.ER.110910T2023Z.110911T0945Z.110912T0028Z.UU/
829 PM EDT SUN SEP 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  8:00 PM SUNDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  MONDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS ON BRACEVILLE-ROBINSON ROAD. 
  PORTIONS OF BARCLEY MESSERLY ROAD SOUTH OF EAGLE CREEK ROAD WILL BE
  IMPASSABLE. SOME HOMES WILL BE THREATENED. 
* AT 10.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 

$$
443 
WGUS81 KCLE 120620
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
220 AM EDT MON SEP 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-120650-
/O.CAN.KCLE.FL.W.0123.000000T0000Z-110912T0628Z/
/PHAO1.1.ER.110910T2023Z.110911T0945Z.110912T0407Z.UU/
220 AM EDT MON SEP 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  2:00 AM MONDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT 12:07 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THROUGH THE DAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Sep 10, 3:39 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Sep 10, 3:39 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT SAT SEP 10 2011

.SYNOPSIS...
UPPER LEVEL LOW PRESSURE OVER THE AREA WILL FINALLY MOVE OFF TO THE
EAST ON MONDAY. A STRONG COLD FRONT WILL CROSS THE AREA TUESDAY
THEN COLD HIGH PRESSURE WILL BUILD IN FOR THE REST OF THE WORK
WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
FIRST...WILL CANCEL THE FLOOD WATCH. STILL CONCERNED ABOUT THE
POTENTIAL FOR FLOODING...NOW ACROSS THE SOUTHERN TIER OF COUNTIES
FROM THE FDY AREA THROUGH HOLMES COUNTY. THIS AREA HAS BEEN PARTLY
SUNNY THIS AFTERNOON WHICH HAS ALLOWED CONVECTION TO DEVELOP. SO
FAR THIS HAS HAD A TENDENCY TO MOVE OR SHIFT A BIT BUT IF STORMS
BECOME STATIONARY WATCHES AND OR WARNINGS MAY BE NEEDED THROUGH
THE EVENING. OVERNIGHT BELIEVE THERE WILL BE A DIURNAL TENDENCY TO
WEAKEN/DISSIPATE SO WILL GRADUALLY LOWER POPS THROUGH THE
OVERNIGHT PERIOD IN THE GRAPHICS. WILL HAVE CHANCE POPS NORTH AND
LIKELY POPS SOUTH TO START. GUIDANCE RECENTLY HAS BEEN TOO LOW FOR
OVERNIGHT LOWS. WITH DEWPOINTS IN THE LOW TO MID 60S THIS MAY WORK
OUT WELL AGAIN TONIGHT AT LEAST SOUTH OF THE WEAK BOUNDARY MOVING
IN FROM THE NORTHEAST.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE GENERAL TREND IN THE MODELS IS TO FINALLY OPEN UP THE UPPER
LOW OVER THE AREA AND EJECT IT ON MONDAY. WILL STILL NEED TO
CONTINUE WITH SHOWERS AND A FEW THUNDERSTORMS IN THE AREA SUNDAY
AND EARLY SUNDAY NIGHT. MONDAY AND MONDAY NIGHT WITH LESS MOISTURE
IN THE AREA WILL GO FOR A PERIOD OF DRY CONDITIONS AHEAD OF THE
NEXT COLD FRONT MOVING IN FROM THE NORTHWEST DURING THE AFTERNOON
TUESDAY. BY WEDNESDAY 00Z THE SURFACE LOW SHOULD BE MOVING INTO
WESTERN/NRN NY WITH THE FRONT EXTENDING SOUTHWEST INTO NWRN PA TO
NEAR DAYTON. WILL GO WITH HIGH CHANCE POPS CENTRAL AND EASTERN
COUNTIES. WILL CONTINUE TUESDAY EVENING AND THEN TAPER TO CHANCE
IN THE SNOW BELT COUNTIES TO ACCOUNT FOR THE COLD AIR FILLING IN
BEHIND THE FRONT OVER THE WARM LAKE. LOTS OF DRY AIR TO FOLLOW AT
LEAST INITIALLY SO MAY END UP BEING DRY UNTIL WE CAN GET MORE
MOISTURE INTO THE AREA WEDNESDAY NIGHT OR THURSDAY. WE SHOULD GET
THROUGH THE NEAR TERM WITH CLOSE TO NORMAL TEMPS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
BEGINNING WEDNESDAY MODELS SHOWING A COLD FRONT CROSSING THE AREA
WITH SFC HIGH PRESSURE BUILDING IN BEHIND THE FRONT. FOR NOW
CONTINUED WITH THE EXISTING SLGT CHC TO LOW CHC POPS THROUGH MUCH OF
THE PERIOD ACROSS FAR NE OH AND NW PA GIVEN THE COOLER AIRMASS
PROVIDING SOME INSTABILITY CLOUDS AND POSSIBILITY OF A SHOWER FROM
THE LAKE. BOTH GFS AND ECMWF TRYING TO SHOW A WEAK SHORTWAVE MOVING
ACROSS THE OHIO VALLEY LATE IN THE WEEK WHICH MAY BRING THE
POSSIBILITY OF A SHOWER TO SOUTHERN AREAS. AT THIS POINT THOUGH WILL
NOT INCREASE POPS BASED ONLY ON THIS FEATURE BUT WILL KEEP HIGHER
CLOUDS ACROSS THE ENTIRE FORECAST AREA LATE IN THE WEEK. UPPER
TROUGH APPROACHES THE AREA AT THE END OF THE PERIOD WHICH WILL BRING
SOME REINFORCING COOLER AIR TO THE REGION.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A WEAK SURFACE BOUNDARY STRETCHING WEST BACK ACROSS NORTHERN OHIO
WILL CONTINUE TO BE THE FOCUS FOR SCATTERED SHOWERS AND EVEN SOME
ISOLATED THUNDERSTORMS THIS AFTERNOON. AN UPPER LEVEL LOW PRESSURE
CENTERED SOUTHWEST OF THE AREA WILL HELP TO PROVIDE BETTER FOCUS
FOR THE ANY THUNDERSTORMS WITH BEST POTENTIAL WORTH MENTIONING
SOME CB IS AT MFD AND FDY.

FOR TONIGHT EXPECTING LOWER LEVEL CU TO GRADUALLY DISSIPATE BUT
WITH PLENTY OF LOW LEVEL MOISTURE STILL ACROSS THE AREA COMBINED
WITH LIGHT WINDS THIS WILL ONLY ALLOW FOR MVFR VIS TO BEGIN
DEVELOPING ACROSS SITES. EVEN AT THIS TIME THINKING THERE WILL BE
WIDESPREAD MVFR TO EVEN IFR CONDITIONS AT SITES LATE TONIGHT AND
AROUND DAYBREAK SUNDAY...WITH SLOW IMPROVEMENT THROUGH SUNDAY
MORNING.

OUTLOOK...NON VFR CONDITIONS IN SCATTERED SHOWERS AND AREAS OF
OVERNIGHT/MORNING FOG SUNDAY NIGHT AND MONDAY. MORE THUNDERSTORMS
TUESDAY.

&&

.MARINE...
A WEAK BOUNDARY OVER NORTHERN OHIO WILL KEEP WINDS MAINLY LIGHT FROM
THE NORTHEAST TO EAST WITH EVEN SOME ONSHORE FLOW POSSIBLE ALONG THE
NEARSHORE SUNDAY MORNING. A LIGHT SOUTHERLY WIND IS EXPECTED TO
DEVELOP LATE SUNDAY AND CONTINUE INTO NEXT WEEK. SOUTHERLY WINDS ARE
EXPECTED TO INCREASE THROUGH EARLY NEXT WEEK AS A COLD FRONT
APPROACHES THE LAKE. THE COLD FRONT IS EXPECTED TO CROSS THE LAKE
AROUND TUESDAY EVENING SHIFTING WINDS TO THE NORTHWEST AND NORTH.
THIS WOULD BE THE NEXT OPPORTUNITY FOR SMALL CRAFT ADVISORY
CONDITIONS. WINDS AND WAVES ARE EXPECTED TO SUBSIDE A BIT ON
THURSDAY AHEAD OF AN APPROACHING UPPER TROUGH OF LOW PRESSURE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ABE
AVIATION...ABE
MARINE...ABE
Hazardous weather outlook, Sep 10, 4:14 AM EDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
414 AM EDT SAT SEP 10 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ002-003-110815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-SOUTHERN ERIE-CRAWFORD PA-
414 AM EDT SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF DENSE FOG WILL PRESENT FOR A WHILE THIS MORNING FOR
INLAND AREAS...ESPECIALLY FOR THE REGION FROM THE AKRON CANTON
AREA WEST TO NEAR FINDLAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-PAZ001-110815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
414 AM EDT SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 10, 2:06 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
206 PM EDT SAT SEP 10 2011

OHZ028-029-101900-
CRAWFORD-RICHLAND-
206 PM EDT SAT SEP 10 2011

...SPECIAL WEATHER STATEMENT FOR CENTRAL CRAWFORD AND WESTERN
RICHLAND COUNTIES...

AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SLOW
MOVING SHOWERS IN CRAWFORD AND WESTERN RICHLAND COUNTIES.  SEVERAL
REPORTS FROM THE PUBLIC AND LAW ENFORCEMENT WERE RECEIVED CONCERNING
FUNNEL CLOUDS DESCENDING FROM THE CLOUDS BUT NOT REACHING THE
GROUND.

THESE FUNNEL CLOUDS ARE SIMILAR TO WATERSPOUTS AND ARE CAUSED BY THE
COOL AIR ALOFT COMBINED WITH THE WEAK UPPER AIR LOW PRESSURE ACROSS
THE AREA. THEY USUALLY DO NOT DESCEND TO THE GROUND BUT IF THEY DO
ITS ONLY FOR A BRIEF TIME AND USUALLY DO NOT RESULT IN ANY
SIGNIFICANT DAMAGE.

TK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 8:57 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Portage, Summit, Trumbull3 hr
Sep 10, 9:22 AM EDTFlood WatchCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more6 hr
Sep 10, 9:53 AM EDTAreal Flood WarningCLEGeauga, Portage4 hr
Sep 10, 12:13 PM EDTFlash Flood WarningCLEMahoning51 min
Sep 10, 4:37 PM EDTAreal Flood AdvisoryCLEHolmes, Wayne3 hr
Sep 10, 4:53 PM EDTAreal Flood AdvisoryCLECrawford, Seneca, Wyandot3 hr
Sep 10, 5:28 PM EDTAreal Flood WarningCLECrawford, Seneca, Wyandot4 hr
Sep 10, 7:08 PM EDTAreal Flood AdvisoryCLEStark, Summit3 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.